# SDR REXA2019032300320

- Difficulty date: March 23, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N292PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15292
- Aircraft time: 13,159 hours, 9,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Part number: 67053220011
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: WEAR AFT SEAL STRIKER ON CUTOUT AT PASSENGER DOOR (FUS) (SM) SUMMARY OF NRC 00244:SEAL STRIKER WAS REPAIRED PER SRM 53-21-23-201-003-A01.
